# SDR ABXA030329

- Difficulty date: August 18, 2003
- Submitted: August 21, 2003
- Operation: Air carrier
- Aircraft: N958AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47760
- Aircraft time: 38,060 hours, 43,285 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Box
- Part number: 0080004003
- Part serial: 402
- Condition: Faulty
- Location: Landing Gear
- Part time: 67 hours, 61 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

UPON GEAR EXTENSION FOR LANDING, THE GEAR DOOR OPEN LIGHT REMAINED ILLUMINATED. COMPLIED WITH ABNORMAL PROCEDURES AND LANDED WITH THE LIGHT ILLUMINATED.  REPLACED THE MAIN LANDING GEAR PROXIMITY SWITCH CONTROL BOX IAW DC9 MM. 32-60-03-2-0201.
